• Previous Article
    Deterministic control of stochastic reaction-diffusion equations
  • EECT Home
  • This Issue
  • Next Article
    Boundary controllability and boundary time-varying feedback stabilization of the 1D wave equation in non-cylindrical domains
doi: 10.3934/eect.2021005

An inverse problem for the pseudo-parabolic equation with p-Laplacian

1. 

Lavrentyev Institute of Hydrodynamics of SB RAS, Novosibirsk, Russia

2. 

Al-Farabi Kazakh National University, Almaty, Kazakhstan

3. 

Institute of Mathematics and Mathematical Modeling, Almaty, Kazakhstan

* Corresponding author: aitzhanovserik81@gmail.com (Serik Ersultanovich Aitzhanov)

Received  July 2020 Revised  October 2020 Published  January 2021

Fund Project: The first author is supported by the RSF, Russia, grant no. 19-11-00069 (50 percent of all results, Lemma 2.1, Theorem 3.4, Passage to the limit). The second and third authors were financially support by the Ministry of education and science of the Republic of Kazakhstan, grant no. AP08052425 (50 percent of all results, Introduction, Theorems 3.2, 5.1, 6.1)

In this article, we study the inverse problem of determining the right side of the pseudo-parabolic equation with a p-Laplacian and nonlocal integral overdetermination condition. The existence of solutions in a local and global time to the inverse problem is proved by using the Galerkin method. Sufficient conditions for blow-up (explosion) of the local solutions in a finite time are derived. The asymptotic behavior of solutions to the inverse problem is studied for large values of time. Sufficient conditions are obtained for the solution to disappear (vanish to identical zero) in a finite time. The limits conditions that which ensure the appropriate behavior of solutions are considered.

Citation: Stanislav Nikolaevich Antontsev, Serik Ersultanovich Aitzhanov, Guzel Rashitkhuzhakyzy Ashurova. An inverse problem for the pseudo-parabolic equation with p-Laplacian. Evolution Equations & Control Theory, doi: 10.3934/eect.2021005
References:
[1]

A. Asanov and E. R. Atamanov, An inverse problem for a pseudoparabolic integrodifferential operator equation, Siberian Mathematical Journal, 36 (1995), 645-655.  doi: 10.1007/BF02107322.  Google Scholar

[2]

A. Asanov and E. R. Atamanov, Nonclassical and Inverse Problems for Pseudoparabolic Equations, De Gruyter, Berlin, 1997. doi: 10.1515/9783110900149.  Google Scholar

[3]

A. B. Al'shin, M. O. Korpusov and A. G. Sveshnikov, Blow-up in Nonlinear Sobolev Type Equations, De Gruyter, Berlin, 2011. doi: 10.1515/9783110255294.  Google Scholar

[4]

S. N. Antontsev and Kh. Khompysh, Kelvin-Voigt equation with p-Laplacian and damping term: Existence, uniqueness and blow–up, Mathematical Analysis and Applications, 446 (2017), 1255-1273.  doi: 10.1016/j.jmaa.2016.09.023.  Google Scholar

[5]

S. N. Antontsev and Kh. Khompysh, Generalized Kelvin–Voigt equations with p-Laplacian and source/absorption terms, Mathematical Analysis and Applications, 456 (2017), 99-116.  doi: 10.1016/j.jmaa.2017.06.056.  Google Scholar

[6]

S. N. AntontsevH. B. de Oliveira and Kh. Khompysh, Kelvin-Voigt equations perturbed by anisotropic relaxation, diffusion and damping, Mathematical Analysis and Applications, 473 (2019), 1122-1154.  doi: 10.1016/j.jmaa.2019.01.011.  Google Scholar

[7]

S. N. AntontsevH. B. de Oliveira and Kh. Khompysh, Generalized Kelvin-Voigt equations for nonhomogeneous and incompressible fluids, Communications in Mathematical Sciences, 17 (2019), 1915-1948.  doi: 10.4310/CMS.2019.v17.n7.a7.  Google Scholar

[8]

S. N. Antontsev, H. B. de Oliveira and Kh. Khompysh, Kelvin-Voigt equations with anisotropic diffusion, relaxation, and damping: Blow-up and large time behavior, Asymptotic Analysis, 121 (2021), 125–157. doi: 10.3233/ASY-201597.  Google Scholar

[9]

S. N. Antontsev and S. E. Aitzhanov, Inverse problem for an equation with a nonstandard growth condition, Journal of Applied Mechanics and Technical Physics, 60 (2019), 265-277.  doi: 10.1134/S0021894419020081.  Google Scholar

[10]

S. E. Aitzhanov and D. T. Zhanuzakova, Behavior of solutions to an inverse problem for a quasilinear parabolic equation, Siberian Electronic Mathematical Reports, 16 (2019), 1393-1409.  doi: 10.33048/semi.2019.16.097.  Google Scholar

[11]

S. N. Antontsev, J. I. Díaz and S. Shmarev, Energy Methods for Free Boundary Problems: Progress in Nonlinear Differential Equations and Their Applications, Birkhäuse Boston, Inc., Boston, 2002. doi: 10.1007/978-1-4612-0091-8.  Google Scholar

[12]

B. P. Demidovič, Lectures on the Mathematical Stability Theory, Nauka, Moscow, in Russian, 1967.  Google Scholar

[13]

A. Favini and A. Lorenzi, Differential Equations, Inverse and Direct Problems, Tylor and Francis Group, LLC, 2006. Google Scholar

[14]

S. I. Kabanikhin, Inverse and Ill-posed Problems: Theory and Applications, De Gruyter, Berlin, 2012.  Google Scholar

[15]

A. I. Kozhanov, Inverse problems for determining boundary regimes for some equations of sobolev type, Bulletin of The South Ural State University Series-Mathematical Modelling Programming and Computer Software, in Russian, 9 (2016), 37–45. doi: 10.14529/mmp160204.  Google Scholar

[16]

A. I. Kozhanov, Composite Type Equations and Inverse Problems, VSP, Netherlands, 1999. doi: 10.1515/9783110943276.  Google Scholar

[17]

V. Isakov, Inverse Problems for Partial Differential Equations, Springer, New-York-Berlin-Heidelberg, 1998. doi: 10.1007/978-1-4899-0030-2.  Google Scholar

[18]

A. Sh. Lyubanova and A. Tani, An inverse problem for pseudoparabolic equation of filtration, The existence, uniqueness and regularity, Applicable Analysis, 90 (2011), 1557-1571.  doi: 10.1080/00036811.2010.530258.  Google Scholar

[19]

A. Sh. Lyubanova and A. Tani, On inverse problems for pseudoparabolic and parabolic equations of filtration, Inverse Problems in Science and Engineering, 19 (2011), 1023-1042.  doi: 10.1080/17415977.2011.569712.  Google Scholar

[20]

A. Sh. Lyubanova and A. Tani, An inverse problem for pseudoparabolic equation of filtration: The stabilization, Applicable Analysis, 92 (2013), 573-585.  doi: 10.1080/00036811.2011.630667.  Google Scholar

[21]

A. Sh. Lyubanova and A. V. Velisevich, Inverse problems for the stationary and pseudoparabolic equations of diffusion, Applicable Analysis, 98 (2019), 1997-2010.  doi: 10.1080/00036811.2018.1442001.  Google Scholar

[22]

J.-L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites non Linéaires, Dunod, Paris, 1969.  Google Scholar

[23]

A. I. Prilepko, D. G. Orlovsky and I. A. Vasin, Method for Solving Inverse Problems in Mathematical Physics, Vol. 231, Marcel Dekker: Monograths and Textbooks in Pure and Applied Mathematics, 2000.  Google Scholar

[24]

S. G. Pyatkov and S. N. Shergin, On some mathematical models of filtration theory, Bulletin of The South Ural State University Series-Mathematical Modelling Programming and Computer Software, in Russian, 8 (2015), 105–116. Google Scholar

[25] V. G. Romanov, Inverse Problems of Mathematical Physics, VNU Science Press, Utrecht, 1987.   Google Scholar
[26]

M. Yaman, Blow-up solution and stability to an inverse problem for a pseudo-parabolic equation, Journal of Inequalities and Applications, 2012 (2012), 1-8.  doi: 10.1186/1029-242X-2012-274.  Google Scholar

show all references

References:
[1]

A. Asanov and E. R. Atamanov, An inverse problem for a pseudoparabolic integrodifferential operator equation, Siberian Mathematical Journal, 36 (1995), 645-655.  doi: 10.1007/BF02107322.  Google Scholar

[2]

A. Asanov and E. R. Atamanov, Nonclassical and Inverse Problems for Pseudoparabolic Equations, De Gruyter, Berlin, 1997. doi: 10.1515/9783110900149.  Google Scholar

[3]

A. B. Al'shin, M. O. Korpusov and A. G. Sveshnikov, Blow-up in Nonlinear Sobolev Type Equations, De Gruyter, Berlin, 2011. doi: 10.1515/9783110255294.  Google Scholar

[4]

S. N. Antontsev and Kh. Khompysh, Kelvin-Voigt equation with p-Laplacian and damping term: Existence, uniqueness and blow–up, Mathematical Analysis and Applications, 446 (2017), 1255-1273.  doi: 10.1016/j.jmaa.2016.09.023.  Google Scholar

[5]

S. N. Antontsev and Kh. Khompysh, Generalized Kelvin–Voigt equations with p-Laplacian and source/absorption terms, Mathematical Analysis and Applications, 456 (2017), 99-116.  doi: 10.1016/j.jmaa.2017.06.056.  Google Scholar

[6]

S. N. AntontsevH. B. de Oliveira and Kh. Khompysh, Kelvin-Voigt equations perturbed by anisotropic relaxation, diffusion and damping, Mathematical Analysis and Applications, 473 (2019), 1122-1154.  doi: 10.1016/j.jmaa.2019.01.011.  Google Scholar

[7]

S. N. AntontsevH. B. de Oliveira and Kh. Khompysh, Generalized Kelvin-Voigt equations for nonhomogeneous and incompressible fluids, Communications in Mathematical Sciences, 17 (2019), 1915-1948.  doi: 10.4310/CMS.2019.v17.n7.a7.  Google Scholar

[8]

S. N. Antontsev, H. B. de Oliveira and Kh. Khompysh, Kelvin-Voigt equations with anisotropic diffusion, relaxation, and damping: Blow-up and large time behavior, Asymptotic Analysis, 121 (2021), 125–157. doi: 10.3233/ASY-201597.  Google Scholar

[9]

S. N. Antontsev and S. E. Aitzhanov, Inverse problem for an equation with a nonstandard growth condition, Journal of Applied Mechanics and Technical Physics, 60 (2019), 265-277.  doi: 10.1134/S0021894419020081.  Google Scholar

[10]

S. E. Aitzhanov and D. T. Zhanuzakova, Behavior of solutions to an inverse problem for a quasilinear parabolic equation, Siberian Electronic Mathematical Reports, 16 (2019), 1393-1409.  doi: 10.33048/semi.2019.16.097.  Google Scholar

[11]

S. N. Antontsev, J. I. Díaz and S. Shmarev, Energy Methods for Free Boundary Problems: Progress in Nonlinear Differential Equations and Their Applications, Birkhäuse Boston, Inc., Boston, 2002. doi: 10.1007/978-1-4612-0091-8.  Google Scholar

[12]

B. P. Demidovič, Lectures on the Mathematical Stability Theory, Nauka, Moscow, in Russian, 1967.  Google Scholar

[13]

A. Favini and A. Lorenzi, Differential Equations, Inverse and Direct Problems, Tylor and Francis Group, LLC, 2006. Google Scholar

[14]

S. I. Kabanikhin, Inverse and Ill-posed Problems: Theory and Applications, De Gruyter, Berlin, 2012.  Google Scholar

[15]

A. I. Kozhanov, Inverse problems for determining boundary regimes for some equations of sobolev type, Bulletin of The South Ural State University Series-Mathematical Modelling Programming and Computer Software, in Russian, 9 (2016), 37–45. doi: 10.14529/mmp160204.  Google Scholar

[16]

A. I. Kozhanov, Composite Type Equations and Inverse Problems, VSP, Netherlands, 1999. doi: 10.1515/9783110943276.  Google Scholar

[17]

V. Isakov, Inverse Problems for Partial Differential Equations, Springer, New-York-Berlin-Heidelberg, 1998. doi: 10.1007/978-1-4899-0030-2.  Google Scholar

[18]

A. Sh. Lyubanova and A. Tani, An inverse problem for pseudoparabolic equation of filtration, The existence, uniqueness and regularity, Applicable Analysis, 90 (2011), 1557-1571.  doi: 10.1080/00036811.2010.530258.  Google Scholar

[19]

A. Sh. Lyubanova and A. Tani, On inverse problems for pseudoparabolic and parabolic equations of filtration, Inverse Problems in Science and Engineering, 19 (2011), 1023-1042.  doi: 10.1080/17415977.2011.569712.  Google Scholar

[20]

A. Sh. Lyubanova and A. Tani, An inverse problem for pseudoparabolic equation of filtration: The stabilization, Applicable Analysis, 92 (2013), 573-585.  doi: 10.1080/00036811.2011.630667.  Google Scholar

[21]

A. Sh. Lyubanova and A. V. Velisevich, Inverse problems for the stationary and pseudoparabolic equations of diffusion, Applicable Analysis, 98 (2019), 1997-2010.  doi: 10.1080/00036811.2018.1442001.  Google Scholar

[22]

J.-L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites non Linéaires, Dunod, Paris, 1969.  Google Scholar

[23]

A. I. Prilepko, D. G. Orlovsky and I. A. Vasin, Method for Solving Inverse Problems in Mathematical Physics, Vol. 231, Marcel Dekker: Monograths and Textbooks in Pure and Applied Mathematics, 2000.  Google Scholar

[24]

S. G. Pyatkov and S. N. Shergin, On some mathematical models of filtration theory, Bulletin of The South Ural State University Series-Mathematical Modelling Programming and Computer Software, in Russian, 8 (2015), 105–116. Google Scholar

[25] V. G. Romanov, Inverse Problems of Mathematical Physics, VNU Science Press, Utrecht, 1987.   Google Scholar
[26]

M. Yaman, Blow-up solution and stability to an inverse problem for a pseudo-parabolic equation, Journal of Inequalities and Applications, 2012 (2012), 1-8.  doi: 10.1186/1029-242X-2012-274.  Google Scholar

[1]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[2]

Thomas Y. Hou, Ruo Li. Nonexistence of locally self-similar blow-up for the 3D incompressible Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2007, 18 (4) : 637-642. doi: 10.3934/dcds.2007.18.637

[3]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

[4]

Hong Yi, Chunlai Mu, Guangyu Xu, Pan Dai. A blow-up result for the chemotaxis system with nonlinear signal production and logistic source. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2537-2559. doi: 10.3934/dcdsb.2020194

[5]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[6]

Ritu Agarwal, Kritika, Sunil Dutt Purohit, Devendra Kumar. Mathematical modelling of cytosolic calcium concentration distribution using non-local fractional operator. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021017

[7]

Shanjian Tang, Fu Zhang. Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5521-5553. doi: 10.3934/dcds.2015.35.5521

[8]

Fumihiko Nakamura. Asymptotic behavior of non-expanding piecewise linear maps in the presence of random noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2457-2473. doi: 10.3934/dcdsb.2018055

[9]

Alexandr Mikhaylov, Victor Mikhaylov. Dynamic inverse problem for Jacobi matrices. Inverse Problems & Imaging, 2019, 13 (3) : 431-447. doi: 10.3934/ipi.2019021

[10]

Armin Lechleiter, Tobias Rienmüller. Factorization method for the inverse Stokes problem. Inverse Problems & Imaging, 2013, 7 (4) : 1271-1293. doi: 10.3934/ipi.2013.7.1271

[11]

Guido De Philippis, Antonio De Rosa, Jonas Hirsch. The area blow up set for bounded mean curvature submanifolds with respect to elliptic surface energy functionals. Discrete & Continuous Dynamical Systems - A, 2019, 39 (12) : 7031-7056. doi: 10.3934/dcds.2019243

[12]

Qiang Guo, Dong Liang. An adaptive wavelet method and its analysis for parabolic equations. Numerical Algebra, Control & Optimization, 2013, 3 (2) : 327-345. doi: 10.3934/naco.2013.3.327

[13]

Zaihong Wang, Jin Li, Tiantian Ma. An erratum note on the paper: Positive periodic solution for Brillouin electron beam focusing system. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1995-1997. doi: 10.3934/dcdsb.2013.18.1995

[14]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[15]

Bernold Fiedler, Carlos Rocha, Matthias Wolfrum. Sturm global attractors for $S^1$-equivariant parabolic equations. Networks & Heterogeneous Media, 2012, 7 (4) : 617-659. doi: 10.3934/nhm.2012.7.617

[16]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1693-1716. doi: 10.3934/dcdss.2020450

[17]

Ka Luen Cheung, Man Chun Leung. Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature. Conference Publications, 2001, 2001 (Special) : 109-120. doi: 10.3934/proc.2001.2001.109

[18]

Nabahats Dib-Baghdadli, Rabah Labbas, Tewfik Mahdjoub, Ahmed Medeghri. On some reaction-diffusion equations generated by non-domiciliated triatominae, vectors of Chagas disease. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021004

[19]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[20]

Samir Adly, Oanh Chau, Mohamed Rochdi. Solvability of a class of thermal dynamical contact problems with subdifferential conditions. Numerical Algebra, Control & Optimization, 2012, 2 (1) : 91-104. doi: 10.3934/naco.2012.2.91

[Back to Top]